Evaluation of power sums of roots for systems of non-algebraic equations in ?n

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.3103/S1066369X13120049

Ключевые слова: non-algebraic systems of equations, power sums of roots, residue integral

Аннотация: The goal of this paper is the evaluation of power sums of roots for systems of nonalgebraic equations consisting of entire or meromorphic functions of finite orders of growth. These power sums are connected with some residue integrals different from the Grothendieck residues. As an application we evaluate sums of certain multiple series. © 2013 Allerton Press, Inc.

Ссылки на полный текст

Издание

Журнал: Russian Mathematics

Выпуск журнала: Vol. 57, Is. 12

Номера страниц: 31-43

ISSN журнала: 1066369X

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.